CaltechAUTHORS
  A Caltech Library Service

Local smoothing type estimates on L^p for large p

Wolff, T. (2000) Local smoothing type estimates on L^p for large p. Geometric and Functional Analysis, 10 (5). pp. 1237-1288. ISSN 1016-443X. https://resolver.caltech.edu/CaltechAUTHORS:20170408-161438846

[img] PDF - Submitted Version
See Usage Policy.

468Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170408-161438846

Abstract

[No abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1007/PL00001652DOIArticle
Additional Information:© Birkhäuser Verlag, Basel 2000. Submitted: February 2000, Revised version: March 2000.
Issue or Number:5
Record Number:CaltechAUTHORS:20170408-161438846
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170408-161438846
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:76153
Collection:CaltechAUTHORS
Deposited By: 1Science Import
Deposited On:14 Jul 2017 18:46
Last Modified:03 Oct 2019 16:58

Repository Staff Only: item control page